# SDR SWAA043636

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 32,785 hours, 28,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65C357030
- Part serial: 2512
- Condition: Warped
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING OUTBOARD T/E FORE FLAP, WARPED.  REMOVED AND REPLACED RT WING OUTBOARD T/E FORE FLAP PER MM.
